# SDR UIEA2020042800895

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 86,263 hours, 15,306 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D-STA 1740 LBL 11.33" - RBL 11.33" FLOOR BEAM LOWER SURFACE FOUND CORROSION.( CABIN-STA 1740 LBL 0 TO LBL 20" FLOOR BEAM UPPER CAP REPAIRED IAW RI-53-65-14001 REV. A.  )
